Academic Journals Database
Disseminating quality controlled scientific knowledge

Results on permutations with distinct difference property

ADD TO MY LIST
 
Author(s): Jordan Bell | Qiang Wang

Journal: Contributions to Discrete Mathematics
ISSN 1715-0868

Volume: 4;
Issue: 1;
Date: 2009;
Original page

ABSTRACT
We prove that for all odd primes $p$ and positive integers $alpha geq 2$, a construction of Batten and Sane yields at least $(p-1)^3/4$ permutations with a distinct difference property (DDP) of ${1,2,ldots,p^alpha-1}$. This proves a conjecture of Batten and Sane, that at least $(p-1)^2/2$ such permutations exist. We also pose several research questions for DDP permutations.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona